# SDR AU960406

- Difficulty date: April 1, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Socata TB10TOBAGO
- System (JASC): 5341 · Fuselage, Wing Attach Fittings
- Part: Fitting
- Part number: TB2011001006
- Condition: Worn
- Location: Attach Fitting S
- Component: TB2011001007
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) LH AND RH WING REAR ATTACHMENT FITTINGS PNO TB2011001006 AND PNO TB2011001007 HAD LOOSE BUSHINGS AND WORN HOLES
